# SDR 2004FA0000206

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: General aviation
- Aircraft: HBLMR
- Make and model: Cessna 421C
- Aircraft serial: 421C0111
- Aircraft time: 4,290 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND A LOT OF CORROSION IN THE REGION OF RT FIREWALL NACELLE AND THE THE UPPER FWD SPARCAP.  BECAUSE OF THIS FACT HE TOOK OUT THE WING LOCKER TANK.   IN THIS REGION HE FOUND A LOT OF HEAVY CORROSION.
